Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Having acidity and pricking sensation above the abdomen and weight loss. Had angioplasty. Having diabetes

sir my husband has gone an angioplasty just 15 days back he was having 90%block in the main artery he is having diabeties but now he is having acidity and some pricking sensation above the right stomach and become usteady as he is having acidity feeling he is 62 yrs old his weight in 61 kg during agiography his weight had decreased by 4 kg. please help me .
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi there, Thanks for writing in. I am a qualified and certified cardiologist. Just two weeks after coronary angioplasty some time is taken by the patient to become stable and his body to be familiar to drugs which are given post procedure. Symptoms you are describing are more akin to Gastroesophagus Reflux Disease. Anorexia is contributed by this and drugs thus the loss of weight. Please ask the doctor to have a look again at the list of medicines which may need some change. He should not lie down for 2 hours after taking meal specially dinner. Meanwhile till your regular visit to doctor is due you can use OTC antacids to be taken one and three hour after meals in addition to all the drugs (if not already precribed). Do not worry he has been through the worst of the disease process now everything will become better. He needs to be reassured on this count. Do not forget diabetes and sugar control.Good Luck.
With Best Wishes
Dr Anil Grover,
Medical Specialist & Cardiologist
M.B.;B.S, M.D. (Internal Medicine) D.M.(Cardiology)
Answered: Sun, 12 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor